# SDR COMA0010051

- Difficulty date: April 14, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- Aircraft time: 20,774 hours, 21,346 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS25085
- Condition: Out Of Adj
- Location: Fuel Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DOOR WARNING AFTER TAKEOFF.  ADJUSTED THE FUEL SERVICE DOOR MICRO SWITCH.
